# SDR BAQA086475

- Difficulty date: May 21, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 2,037 hours
- System (JASC): 2210 · Autopilot System
- Part: Control Head
- Part number: 9910991
- Part serial: JH1057
- Condition: Malfunctioned
- Location: Auto Flight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RC-550, AFTER  ENTERING FREQUENCY THEN TRYING TO TRANSMIT.  ALL ENTERED INFORMATION IS DUMPED FROM SCREEN TO DEFAULT SETTINGS. 7/2/03
